The Open UniversitySkip to content

Van Vleck's theorem on continued fractions

Beardon, Alan F. and Short, Ian (2007). Van Vleck's theorem on continued fractions. Computational Methods and Function Theory, 7(1) pp. 185–203.

Google Scholar: Look up in Google Scholar


We examine Van Vleck's Theorem on continued fractions using Möbius transformations and hyperbolic geometry. Möbius transformations can be defined in several dimensions, so we are able to obtain new results related to Van Vleck's Theorem that are valid in many dimensions.

Item Type: Journal Article
Copyright Holders: 2007 Heldermann Verlag
ISSN: 1617-9447
Keywords: continued fractions, hyperbolic geometry
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 22455
Depositing User: Ian Short
Date Deposited: 29 Jul 2010 11:01
Last Modified: 02 Dec 2010 21:01
Share this page:

Actions (login may be required)

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340